# SDR 2008UALA00344

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 43,376 hours, 6,569 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Fire Warning
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PER FLIGHT ATTENDANT PANEL AT DOOR 1 LEFT FLASHED RED WITH FIRE DETECTED AND AT DOOR 3 RIGHT GOT A RED FIRE INDICATION.  RESET PAX SERVICE ENTERTAINMENT UNIT (PSEU) AND ACCOMPLISHED PSEU ADJUSTMENT.  TESTED & CHECKED  FIRE DETECTION SYSTEM PER MM'S 26- 10-01,  26-14-12, & 32-08-00-501.  SUSPECT FALSE ANNUNCIATOR INDICATION.  NO FAULTS FOUND.
